Skip to content

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
jitter bug
avatar
mn3313 posted:
so i was recently placed on ziprasidone for my bipolar disorder and i have noticed that it makes me extremely jittery, i am also a coffee-aholic and i was wondering if anyone else had this problem and if it was caused by my caffeine intake. please help me i feel like im going to jump out of my skin :0
Reply
 
avatar
mercygive responded:
I would suggest that you stop drinking coffee and other caffeines for a while to see if the jittery feeling stops, and call your doctor to tell him about the side effects you are having.
 
avatar
mn3313 replied to mercygive's response:
thank you hopefully it goes away!


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

Differentiating bipolar disorder from borderline personality disorderExpert
Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
Was this Helpful?
112 of 129 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.